# SDR HEEA077562

- Difficulty date: December 17, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,510 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 222366621103
- Part serial: 1617
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL FILTER LIGHT ILLUMINATED.
